# SDR HEEA0010187

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3539T
- Make and model: Bolkms BO105S
- Aircraft serial: S397
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FT17521E
- Condition: Worn
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS WORN MATERIAL AT SNAP LOCATION.
